Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 118 - 134

q,k-Generalized Gamma and Beta Functions

Authors
Rafael Díaz, Carolina Teruel
Corresponding Author
Rafael Díaz
Received 24 July 2004, Accepted 5 October 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.10How to use a DOI?
Abstract
We introduce the q,k-generalized Pochhammer symbol. We construct q,k and Bq,k, the q,k-generalized gamma and beta functions, and show that they satisfy properties that generalize those satisfied by the classical gamma and beta functions. Moreover, we provide integral representations for q,k and Bq,k.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
118 - 134
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Rafael Díaz
AU  - Carolina Teruel
PY  - 2005
DA  - 2005/02
TI  - q,k-Generalized Gamma and Beta Functions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 118
EP  - 134
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.10
DO  - https://doi.org/10.2991/jnmp.2005.12.1.10
ID  - Díaz2005
ER  -